Alert archive / Oklahoma / High Wind Watches in 2008

High Wind Watch 1, NWS Tulsa, OK

September 12, 20089 counties in Oklahoma; 4 counties in Arkansas

NWS Tulsa, OK issued this high wind watch at Sep 12, 2008, 11:21 AM CDT for 9 counties in Oklahoma; 4 counties in Arkansas. It took effect at Sep 13, 2008, 7:00 AM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Sep 12, 2008, 11:21 AM CDT (16:21 UTC)
In effect from
Sep 13, 2008, 7:00 AM CDT
Expired
Sep 13, 2008, 4:12 AM CDT
In force
Issued by
NWS Tulsa, OK

Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Choctaw County, OK, Haskell County, OK, Latimer County, OK, McIntosh County, OK, Muskogee County, OK, Pittsburg County, OK, Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 51 km from the middle of the area, began a volume at 16:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 4.4 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-09-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 986 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-09-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
986 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
781 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KTSA 121621
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
1121 AM CDT FRI SEP 12 2008


OKZ054>067-130300-
/O.NEW.KTSA.WI.Y.0021.080913T1200Z-080914T1200Z/
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-
DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-
INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA...
VINITA...MIAMI...PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...
BRISTOW...OKEMAH...OKMULGEE...WAGONER
1121 AM CDT FRI SEP 12 2008

...WIND ADVISORY IN EFFECT FROM 7 AM SATURDAY TO 7 AM CDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 7 AM SATURDAY TO 7 AM CDT
SUNDAY FOR THE FOLLOWING COUNTIES...

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA...
ROGERS...MAYES...DELAWARE...CREEK...OKFUSKEE...OKMULGEE...
WAGONER.

HURRICANE IKE WILL MAKE LANDFALL OVER THE SOUTHEAST TEXAS COAST
LATE FRIDAY NIGHT AND THEN MAKE A TURN TO THE NORTH. IKE IS
FORECAST TO WEAKEN TO A TROPICAL STORM SATURDAY AFTERNOON...WITH
THE CIRCULATION MOVING ACROSS FAR SOUTHEASTERN OKLAHOMA SATURDAY
EVENING AND EVENTUALLY INTO NORTHWEST ARKANSAS AS A TROPICAL
DEPRESSION BY SUNDAY MORNING.

WINDS WILL GRADUALLY BECOME NORTHEASTERLY AND INCREASE SATURDAY
AFTERNOON INTO SATURDAY NIGHT ACROSS ALL OF NORTHEAST OKLAHOMA.
OCCASIONAL GUSTS OVER 40 MPH WILL BE POSSIBLE...ESPECIALLY SATURDAY
NIGHT.

A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.



$$

ARZ001-002-010-011-019-020-029-OKZ049-053-068>076-130300-
/O.NEW.KTSA.HW.A.0001.080913T1200Z-080914T1200Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-CHOCTAW-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-
PITTSBURG-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
HUGO...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW...
MCALESTER...STIGLER...WILBURTON...POTEAU
1121 AM CDT FRI SEP 12 2008

...HIGH WIND WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SUNDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SUNDAY
MORNING FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN...
SEBASTIAN.

IN OKLAHOMA...
PUSHMATAHA...CHOCTAW...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...
SEQUOYAH...PITTSBURG...HASKELL...LATIMER...LE FLORE.

HURRICANE IKE WILL MAKE LANDFALL OVER THE SOUTHEAST TEXAS COAST
LATE FRIDAY NIGHT AND THEN MAKE A TURN TO THE NORTH. IKE IS
FORECAST TO WEAKEN TO A TROPICAL STORM SATURDAY AFTERNOON...WITH
THE CIRCULATION MOVING ACROSS FAR SOUTHEASTERN OKLAHOMA SATURDAY
EVENING AND EVENTUALLY INTO NORTHWEST ARKANSAS AS A TROPICAL
DEPRESSION BY SUNDAY MORNING.

STRONG WINDS COULD DEVELOP OVER FAR SOUTHEASTERN OKLAHOMA AS EARLY
AS SATURDAY MORNING...WITH THE STRONG WINDS EXPANDING NORTHEAST
ACROSS THE AREA SATURDAY AFTERNOON AND NIGHT. WIND GUSTS NEAR 60
MPH WILL BE POSSIBLE.

PERSONS IN THE WATCH AREA SHOULD BE PREPARED FOR INCREASING WINDS
ON SATURDAY. LOCALIZED WIND DAMAGE AND POWER OUTAGES WILL BE
POSSIBLE.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.


$$
2 follow-up statements
000 
WWUS74 KTSA 130209
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
909 PM CDT FRI SEP 12 2008

OKZ054>067-131015-
/O.CON.KTSA.WI.Y.0021.080913T1200Z-080914T1200Z/
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-
DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-
INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA...
VINITA...MIAMI...PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...
BRISTOW...OKEMAH...OKMULGEE...WAGONER
909 PM CDT FRI SEP 12 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM SATURDAY TO 7 AM CDT
SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 7 AM SATURDAY TO 7 AM CDT
SUNDAY FOR THE FOLLOWING COUNTIES...

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA...
ROGERS...MAYES...DELAWARE...CREEK...OKFUSKEE...OKMULGEE...
WAGONER.

HURRICANE IKE WILL MAKE LANDFALL NEAR GALVESTON TEXAS WITHIN THE
NEXT FEW HOURS. ONCE OVER LAND IT WILL BEGIN TO WEAKEN AND IS
EXPECTED TO BE DOWNGRADED TO A TROPICAL STORM BY SATURDAY
AFTERNOON. THE CIRCULATION CENTER IS STILL FORECAST TO MOVE ACROSS
FAR SOUTHEASTERN OKLAHOMA SATURDAY EVENING AND EVENTUALLY INTO
NORTHWEST ARKANSAS AS A TROPICAL DEPRESSION BY SUNDAY MORNING.

WINDS WILL GRADUALLY BECOME NORTHEASTERLY AND INCREASE IN SPEED SATURDAY
AFTERNOON INTO SATURDAY NIGHT ACROSS ALL OF NORTHEAST OKLAHOMA.
OCCASIONAL GUSTS OVER 40 MPH WILL BE POSSIBLE...ESPECIALLY
SATURDAY NIGHT.

A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

ARZ001-002-010-011-019-020-029-OKZ049-053-068>076-131015-
/O.CON.KTSA.HW.A.0001.080913T1200Z-080914T1200Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-CHOCTAW-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-
PITTSBURG-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
HUGO...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW...
MCALESTER...STIGLER...WILBURTON...POTEAU
909 PM CDT FRI SEP 12 2008

...HIGH WIND WATCH REMAINS IN EFFECT FROM 7 AM CDT SATURDAY
THROUGH SUNDAY MORNING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM 7 AM CDT SATURDAY
THROUGH SUNDAY MORNING FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN...
SEBASTIAN.

IN OKLAHOMA...
PUSHMATAHA...CHOCTAW...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...
SEQUOYAH...PITTSBURG...HASKELL...LATIMER...LE FLORE.

HURRICANE IKE WILL MAKE LANDFALL NEAR GALVESTON TEXAS WITHIN THE
NEXT FEW HOURS. ONCE OVER LAND IT WILL BEGIN TO WEAKEN AND IS
EXPECTED TO BE DOWNGRADED TO A TROPICAL STORM BY SATURDAY
AFTERNOON. THE CIRCULATION CENTER IS STILL FORECAST TO MOVE ACROSS
FAR SOUTHEASTERN OKLAHOMA SATURDAY EVENING AND EVENTUALLY INTO
NORTHWEST ARKANSAS AS A TROPICAL DEPRESSION BY SUNDAY MORNING.

STRONG WINDS COULD DEVELOP OVER FAR SOUTHEASTERN OKLAHOMA AS EARLY
AS SATURDAY MORNING...WITH THE STRONG WINDS EXPANDING NORTHEAST
ACROSS THE AREA SATURDAY AFTERNOON AND NIGHT. WIND GUSTS NEAR 60
MPH WILL BE POSSIBLE.

PERSONS IN THE WATCH AREA SHOULD BE PREPARED FOR INCREASING WINDS
ON SATURDAY. LOCALIZED WIND DAMAGE AND POWER OUTAGES WILL BE
POSSIBLE.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$
000 
WWUS74 KTSA 130912
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
412 AM CDT SAT SEP 13 2008

OKZ054>059-131015-
/O.CAN.KTSA.WI.Y.0021.080913T1200Z-080914T1200Z/
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-
INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA...
VINITA...MIAMI...PAWNEE
412 AM CDT SAT SEP 13 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TULSA HAS CANCELED THE WIND
ADVISORY FOR THE FOLLOWING COUNTIES...

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE.

WINDS WILL INCREASE ACROSS FAR NORTHEAST OKLAHOMA LATE THIS
AFTERNOON AND THIS EVENING. WIND SPEEDS ARE NOT EXPECTED TO REACH
WIND ADVISORY CRITERIA HOWEVER...THUS THE WIND ADVISORY HAS BEEN
CANCELED. WIND GUSTS OF 35 MPH WILL BE COMMON TONIGHT...AND
CAUTION IS STILL ADVISED.

$$

ARZ029-OKZ049-053-076-131715-
/O.UPG.KTSA.HW.A.0001.080913T1200Z-080914T1200Z/
/O.NEW.KTSA.HW.W.0002.080913T1800Z-080914T1200Z/
SEBASTIAN-PUSHMATAHA-CHOCTAW-LE FLORE-
INCLUDING THE CITIES OF...FORT SMITH...ANTLERS...CLAYTON...HUGO...
POTEAU
412 AM CDT SAT SEP 13 2008

...HIGH WIND WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM
CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM CDT
SUNDAY FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
SEBASTIAN.

IN OKLAHOMA...
PUSHMATAHA...CHOCTAW...LE FLORE.

HURRICANE IKE HAS MADE LANDFALL THIS MORNING NEAR GALVESTON
TEXAS...AND WILL TURN NORTH TODAY WHILE WEAKENING TO A TROPICAL
STORM BY LATE AFTERNOON. THE CIRCULATION CENTER IS FORECAST TO
MOVE ACROSS EXTREME SOUTHEAST OKLAHOMA EARLY THIS EVENING AND INTO
NORTH CENTRAL ARKANSAS SUNDAY MORNING WHILE WEAKENING TO A
TROPICAL DEPRESSION.

STRONG GUSTY WINDS WILL DEVELOP THIS AFTERNOON ACROSS FAR
SOUTHEAST OKLAHOMA...AND WEST CENTRAL ARKANSAS BY EVENING AS A
RESULT. WIND GUSTS UP TO 60 MPH ARE LIKELY...WITH SOME STRONGER
SQUALLS POSSIBLE.

PERSONS IN THE WARNING AREA SHOULD BE PREPARED FOR INCREASING
WINDS THIS AFTERNOON AND ESPECIALLY THIS EVENING. LOCALIZED WIND
DAMAGE AND POWER OUTAGES WILL BE POSSIBLE. 

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

ARZ001-002-010-011-019-020-OKZ068>075-131715-
/O.UPG.KTSA.HW.A.0001.080913T1200Z-080914T1200Z/
/O.EXB.KTSA.WI.Y.0021.080913T1800Z-080914T1200Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-CHEROKEE-
ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...TAHLEQUAH...STILWELL...
MUSKOGEE...EUFAULA...SALLISAW...MCALESTER...STIGLER...WILBURTON
412 AM CDT SAT SEP 13 2008

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM CDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM
CDT SUNDAY FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN.

IN OKLAHOMA...
CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH...PITTSBURG...
HASKELL...LATIMER.

HURRICANE IKE HAS MADE LANDFALL THIS MORNING NEAR GALVESTON
TEXAS...AND WILL TURN NORTH TODAY WHILE WEAKENING TO A TROPICAL
STORM BY LATE AFTERNOON. THE CIRCULATION CENTER IS FORECAST TO
MOVE ACROSS EXTREME SOUTHEAST OKLAHOMA EARLY THIS EVENING AND INTO
NORTH CENTRAL ARKANSAS SUNDAY MORNING WHILE WEAKENING TO A
TROPICAL DEPRESSION.

WINDS WILL GRADUALLY BECOME NORTHEASTERLY AND INCREASE IN SPEED
THIS AFTERNOON INTO THIS EVENING ACROSS MUCH OF NORTHEAST OKLAHOMA
AND NORTHWEST ARKANSAS. OCCASIONAL GUSTS OVER 40 MPH WILL BE
POSSIBLE...ESPECIALLY SATURDAY NIGHT.

A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

OKZ060>067-131715-
/O.EXT.KTSA.WI.Y.0021.080913T1800Z-080914T1200Z/
TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-
INCLUDING THE CITIES OF...TULSA...CLAREMORE...PRYOR...JAY...
BRISTOW...OKEMAH...OKMULGEE...WAGONER
412 AM CDT SAT SEP 13 2008

...WIND ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM
CDT SUNDAY...

THE WIND ADVISORY IS NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 AM CDT SUNDAY FOR THE FOLLOWING COUNTIES...

IN OKLAHOMA...
TULSA...ROGERS...MAYES...DELAWARE...CREEK...OKFUSKEE...OKMULGEE...
WAGONER.

HURRICANE IKE HAS MADE LANDFALL THIS MORNING NEAR GALVESTON
TEXAS...AND WILL TURN NORTH TODAY WHILE WEAKENING TO A TROPICAL
STORM BY LATE AFTERNOON. THE CIRCULATION CENTER IS FORECAST TO
MOVE ACROSS EXTREME SOUTHEAST OKLAHOMA EARLY THIS EVENING AND INTO
NORTH CENTRAL ARKANSAS SUNDAY MORNING WHILE WEAKENING TO A
TROPICAL DEPRESSION.

WINDS WILL GRADUALLY BECOME NORTHEASTERLY AND INCREASE IN SPEED
THIS AFTERNOON INTO THIS EVENING ACROSS MUCH OF NORTHEAST OKLAHOMA.
OCCASIONAL GUSTS OVER 40 MPH WILL BE POSSIBLE...ESPECIALLY
SATURDAY NIGHT.

A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this high wind watch went out at Sep 12, 10:53 AM CDT, 28 minutes earlier.

Area forecast discussion, Sep 12, 10:53 AM CDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1053 AM CDT FRI SEP 12 2008

.DISCUSSION...
CURRENT FORECAST LOOKS IN GOOD SHAPE. EARLIER UPDATE REFLECTED
ADJUSTING POPS DOWN...ESPECIALLY ACROSS THE NORTHWEST PORTION OF THE
FORECAST AREA WHERE COVERAGE OF TRAINING RAINFALL HAS SHIFTED IN TO
SE/SC KANSAS. BRIEF AREA OF SUBSIDENCE WILL KEEPS THINGS RELATIVELY
TRANQUIL TODAY...BUT HAVE OPTED TO LEAVE SLIGHT CHANCE POPS IN FOR
THE AFTERNOON. CHANGES BEYOND FIRST PERIOD MAINLY INVOLVE TWEAKING
OF THE WIND AND WIND GUST GRIDS TO REMAIN CONSISTENT WITH THE TRACK
OF IKE.

BEYOND THE FIRST PERIOD...A COLD FRONT ALONG WITH IMPACTS OF IKE
WILL BEGIN TO AFFECT SE OK TONIGHT AS AREAL COVERAGE OF RAIN AND
WINDS START TO INCREASE. IKE IS ANTICIPATED TO MAKE LANDFALL ALONG
THE SE TX COAST EARLY SATURDAY MORNING...AND ITS FORWARD SPEED WILL
INCREASE AS IT BEGINS TO LIFT NORTH AND NORTHEAST. WINDY AND RAINY
SATURDAY AND SATURDAY NIGHT EXPECTED FOR ERN OK AND OF NW/WC
ARKANSAS ANTICIPATED AS THE CENTER OF CIRCULATION APPROACHES THE RED
RIVER BY SATURDAY EVENING. WINDY CONDITIONS AND LOCALLY HEAVY
RAINFALL EXPECTED OVERNIGHT SATURDAY AS THE CENTER LIFTS ACROSS SE
OK AND WC AR OVERNIGHT...AND INTO NW AR SHORTLY AFTER DAY BREAK
SUNDAY MORNING. RAINFALL AND WIND WILL DECREASE DURING THE DAY
SUNDAY AS IKE CONTINUES TO WEAKEN AS IT LIFTS QUICKLY INTO THE
MIDWEST.

UPDATED ZFP/PFM/AFM OUT 1620Z.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH FROM 7 PM SATURDAY TO 7 PM SUNDAY FOR OKZ049-OKZ053-
     OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-
     OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-
     OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLOOD WATCH FROM 7 PM SATURDAY TO 7 PM SUNDAY FOR ARZ001-ARZ002-
     ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.

&&

LONG TERM....18
SHORT TERM...23
Hazardous weather outlook, Sep 11, 5:03 PM CDT, 18 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
503 PM CDT THU SEP 11 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-121000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
450 PM CDT THU SEP 11 2008

...HEAVY RAIN AND HIGH WINDS EXPECTED WITH PASSAGE OF IKE...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

FLASH FLOOD.
	RISK...LIMITED.
        AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
        ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
        AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
        ONSET...ONGOING.

DISCUSSION...
AREAS OF SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE THROUGH
TONIGHT DUE TO VERY MOIST TROPICAL SOUTHWESTERLY FLOW ALOFT.
EASTERN OKLAHOMA WILL HAVE THE BEST CHANCE FOR RECEIVING ADDITIONAL
RAINFALL BEFORE MORNING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL.
MONDAY...HIGH WIND POTENTIAL.
TUESDAY...NO HAZARDS.
WEDNESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE LATEST FORECAST BRINGS THE CENTER OF IKE INTO EXTREME SOUTHEAST
OKLAHOMA OR SOUTHWESTERN ARKANSAS AS A TROPICAL STORM EARLY SUNDAY
MORNING. HEAVY RAIN IS EXPECTED SATURDAY NIGHT INTO SUNDAY... WITH
WIDESPREAD RAINFALL AMOUNTS OF 3 TO 6 INCHES LIKELY. LOCAL AMOUNTS COULD
BE AROUND 10 INCHES OR MORE. A FLOOD WATCH HAS BEEN ISSUED FOR ALL OF
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. GIVEN THE FORECAST
RAINFALL AMOUNTS... IN ADDITION TO A THREAT OF FLASH FLOODING...
SEVERAL AREA RIVERS WILL LIKELY REACH MINOR TO MODERATE FLOOD
CONDITIONS.

SUSTAINED WINDS AROUND 40 MILES AN HOUR WITH GUSTS AS HIGH AS 60 MPH
WILL BE POSSIBLE ACROSS FAR SOUTHEAST OKLAHOMA AND PARTS OF WEST
CENTRAL ARKANSAS LATE SATURDAY NIGHT AND SUNDAY MORNING AS THE
CENTER OF CIRCULATION APPROACHES. THERE WILL ALSO BE A THREAT FOR BRIEF
ISOLATED TORNADOES.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
ALL CONCERNED SHOULD MONITOR THE LATEST FORECASTS AND TRACK
ADJUSTMENTS FOR IKE.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 12, 9:01 AM CDTRiver Flood WarningTSAOttawa6 days
Sep 12, 11:21 AM CDTWind AdvisoryTSAAdair, Cherokee, Craig, Creek, Delaware, Haskell and 14 more44 hr
Sep 12, 6:26 PM CDTSpecial Weather StatementTSAWashington34 min

Nearby

High Wind Watches in Oklahoma, 2008High Wind Watches in Arkansas, 2008Every high wind watch in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.